Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 869837, 17 pages
http://dx.doi.org/10.1155/2013/869837
Research Article

Existence Results for Langevin Fractional Differential Inclusions Involving Two Fractional Orders with Four-Point Multiterm Fractional Integral Boundary Conditions

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 2 January 2013; Accepted 22 March 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Ahmed Alsaedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed Alsaedi, Sotiris K. Ntouyas, and Bashir Ahmad, “Existence Results for Langevin Fractional Differential Inclusions Involving Two Fractional Orders with Four-Point Multiterm Fractional Integral Boundary Conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 869837, 17 pages, 2013. https://doi.org/10.1155/2013/869837.